# SDR IPXA11569969

- Difficulty date: October 5, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1540 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO COMPARTMENT STA 1540 S25L FRAME DENTED.     REPAIRED AFT CARGO COMPARTMENT FRAME STA 1540 S25L IAW SRM 53-00-07-2 REPAIR 5, DETAIL 3.
